≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Reaction to Tetanus Shot 1

 

The ABC Homeopathy Forum

Tetanus reaction

A week ago I received a tetanus shot on the left arm for a serious fall. Since then, I have had tingling feelings on the last 3 fingers (middle, ring and pinky) of both left hand and foot. I have completely healed from the fall which was to my right side, but the tingles continue and it has affected my walk and ability to climb. Any input or assistance?
 
  youngold1 on 2012-05-30
This is just a forum. Assume posts are not from medical professionals.
Please take a single dose of Ledum 200.
 
kadwa 8 years ago
Magnesium phosphoricum.
 
Parakletos 8 years ago
Parakletos Mag Phos in how much potency
 
Kalameumer 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.